# SDR DXTA2009072403739

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 91,033 hours, 7,331 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1835501020001
- Part serial: MU1193
- Condition: Smoke
- Location: Cockpit
- Part time: 203 hours, 165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVELING OFF AT FL410 WE STARTED NOTICING WHAT WE THOUGHT WAS A STRONG ODOR. PAX ALSO NOTICED THE ODOR THROUGHOUT THE CABIN . A FEW MINUTES LATER THE FMS SCREEN WENT BLANK AND WAS VERY HOT TO TOUCH. ABOUT ONE MINUTE LATER WE NOTICED A FEW SMALL PUFFS OF SMOKE COME FROM THE TOP OF THE FMS.  REPLACED DEFECTIVE FMS WITH ANOTHER UNIT.  INSTALLATION IAW MM 34-61-03   RAN ACFT & SYSTEM'S FOR ONE HR WITH NO SMOKE ISSUES.
